# SDR UALA2009010600074

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 54,195 hours, 10,979 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Damaged
- Location: Fuel Line
- Stage of operation: NR
- How discovered: U
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM CTR DRY BAY DRAIN MAST 20 TO 30 DPM.  FOUND LT CENTER BOOST PUMP LEAKING AT SUPPLY & COUPLINGS.  REMOVED COUPLINGS. REPLACED PACKING ON SUPPLY-INLET LINE ONLY.  REPLACED PACKINGS ON PRESS LINE.   ACCOMPLISHED PRESS CHECK.
